RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. LOMI, 1988, Volume 167, Pages 90–92 (Mi znsl5563)  

Jones-type invariants of tangles

V. G. Turaev


Abstract: New isotopy invariants of tangles, generalizing the Jones polynomials are con structed.

Full text: PDF file (173 kB)

Bibliographic databases:
UDC: 515.162.8

Citation: V. G. Turaev, “Jones-type invariants of tangles”, Investigations in topology. Part 6, Zap. Nauchn. Sem. LOMI, 167, "Nauka", Leningrad. Otdel., Leningrad, 1988, 90–92

Citation in format AMSBIB
\Bibitem{Tur88}
\by V.~G.~Turaev
\paper Jones-type invariants of tangles
\inbook Investigations in topology. Part~6
\serial Zap. Nauchn. Sem. LOMI
\yr 1988
\vol 167
\pages 90--92
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl5563}
\zmath{https://zbmath.org/?q=an:0673.57005}


Linking options:
  • http://mi.mathnet.ru/eng/znsl5563
  • http://mi.mathnet.ru/eng/znsl/v167/p90

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:93
    Full text:53

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020